Loperamide

Loperamide is a medicine used to treat diarrhea. It is useful to reduce the frequency in many types of diarrhea like traveler's diarrhea, irritable bowel syndrome, chronic diarrhea, and nonspecific diarrhea. The common side effects are constipation, nausea, and abdominal cramps.

Recently Answered Questions Recently Answered Questions

Tablet Loperamide has reduced my diarrhea

Query: Hello doctor, I had 3 rotis in a highway hotel, with curry and raitha. After 1 hour, I got loose motion. I took tablet Eldoper (Loperamide), one tablet. I felt better then. After about 2 hours, I again had loose motion (lesser than the earlier time). I also felt it was a little restricted than the ...  Read Full »


Dr. Vandana Andrews

Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. You have got traveler's diarrhea. Start taking tablet Ciplox TZ 500mg (Ciprofloxacin and Tinidazole) one tablet two times a day for 4 days, after meals. Also take capsule Darolac (lactobacillus) one capsule two times a day, after meals for 4 days. Stop...  Read Full »

Please suggest loose motion tablet.

Query: Hi doctor,I am suffering from loose motion since two days. Please suggest me medicines.  Read Full »


Dr. Geethu Thomas

Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. Please get a stool microscopy and stool culture test done at the earliest. If diarrhea is uncontrolled, I suggest you take a dose of Loperamide 2 mg and Probiotics (contains lactobacillus) like Bifilac, twice a day, till diarrhea improves. Also take a Ciprofloxacin a...  Read Full »

Can Eldopar be used for children?

Query: Hi doctor, My daughter has been experiencing some stomach ache since two hours. She went to the toilet and had loose stool, not exactly watery but loose. She is also complaining of vomiting feeling. Can I give her Eldopar? Is any antibiotic required for stomach infection? I have given her 5 mL of On...  Read Full »


Dr. Deepak Patel

Child Health Specialist, Paediatrician

Answer: Hi, Welcome to icliniq.com. I can understand your concern. Stomach ache, nausea and loose stools could be due to acute gastroenteritis, food poisoning or stomach upset. Child will need antibiotics, because this appears to be an infection. Eldopar contains Loperamide drug, which is used to stop loos...  Read Full »

Why do I have loose motions after eating watermelon?

Query: Hello doctor, Yesterday during lunch, I ate drumstick leaves curry. Whenever I eat that, in an hour or two, I go to the toilet (little loose stools) two times. Is this normal? Yesterday I had the same, further after about 5 hours, I ate grapes. After an hour, I had to go to the toilet often (loose ...  Read Full »


Dr. Aamir Mohd

Family Physician, General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. You seem to have allergy to some food products. You should do an allergy sensitivity test for food products and fruits. This test will tell you which food and fruits you are allergic to and you should avoid having those foods. What is your age? Did you have any fever...  Read Full »

I am on hep B treatment, Tenohep and Entehep. Can I take Loperamide for diarrhea?

Query: Hi doctor, I have been diagnosed with acute hepatitis B, and I was taking Tenohep and Entehep medicines for the past two months. Last week, I ate chicken prepared with feni (traditional wine) and got diarrhea. I have loose stools and gastritis for three days now. I used to get this often because of...  Read Full »


Dr. Hafiz Muhammad Hassan Shoukat

Family Physician, General Practitioner, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. First of all, both of the above drugs are not used simultaneously for hepatitis. It is wrong, and only one of them is used at a time. Secondly, acute hepatitis B infection goes away by itself by 80 %, and there is no need for treatment. If it is symptomatic, then treatm...  Read Full »

What medicine can relieve me of pain and loose motions?

Query: Hello doctor, I am suffering from pain and loose motions since morning but at present, the frequency of loose motion has increased. Please advise us medicines for instant relief.  Read Full »


Dr. Mashfika N Alam

Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. You are most likely suffering from a case of gastroenteritis. Probable cause of loose motion may be food poisoning. You need to take ORS (oral rehydration salt) saline to stay hydrated and to keep your electrolytes in check. Please take it as per the instruction on...  Read Full »

Can you Please suggest some medicine for my stomach pain?

Query: Hi doctor, I am having stomach pain for the last two days with loose motions. I took medicine to control loose motions. But, I am using bathroom for every four to five hours. I feel some heavy pain in stomach and feels like going bathroom. The motion is not loose and not regular too. It is dark an...  Read Full »


Dr. Muhammad M. Hanif Md.

Cardiologist, Criticalcare Physician, General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. It is really a troublesome situation you are facing nowadays. I feel sorry for this health issue. But do not worry. With care and lifestyle changes you will get better soon. Ask your local physician for a prescription of Metronidazole (or) Rifaximin to be taken orall...  Read Full »

I am allergic to Ornidazole. Can I take Imodium for loose motions?

Query: Hi doctor, I am suffering from loose motions for the last one month. I have to go about three to four times a day and every time it is semisolid, with some liquids, and leave me in itching or burning in the anus. Initially, doctor gave me Zifi-O due to which I got balanitis. So, on the third day I j...  Read Full »


Dr. Saumya Mittal

Diabetologist, Family Physician, General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. The symptoms of the query are quite suggestive of acute gastroenteritis. I suggest you to take the following: Take plenty of fluids and oral rehydration salt sachets (ORS). Take Multivitamins course once a day and Probiotics twice a day. For further queries consult an...  Read Full »

Shall I continue Satrogyl-O and Lactogut for dysentery?

Query: Hi doctor, I have been suffering from dysentery for the last two days. They are watery to semi-liquid stools. I do not have any stomach pain or nausea. My appetite is normal. I have been burping a lot like when burping during acidity. I have been on fasting for the last 19 days with mostly one meal ...  Read Full »


Dr. Geeta Priyadarsini Kamminana

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. The main symptom of dysentery is frequent near liquid diarrhea flecked with blood, mucus or pus. Other symptoms include fever, abdominal pain, bloating, burping, incomplete evacuation, vomiting, nausea, etc. Do you have any of these? If yes, then yours is dysentery an...  Read Full »

I vomit if I drink too much liquid on an empty stomach. What could be the problem?

Query: Hi doctor, Nearly two years ago, I got a bad cold and vomited badly. It continued for days leading me unable to hold down any foods or liquids until I checked into the hospital and given IVs, which made me better. However, since then, I am more prone to getting close to vomiting if I drink too much...  Read Full »


Dr. Ramesh Kumar S

Internal Medicine Physician, Medical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. The infection you are suffering from is called gastroenteritis or stomach flu. In gastroenteritis, the mucosa of the intestine is severely inflamed causing symptoms like loose stools, indigestion, and vomiting. The tests suggested are as follows: Ultrasound abdomen to ...  Read Full »

All the answers published in the forum are given by leading doctors, therapists and health experts.

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.